Bifurcation of limit cycles from some uniform isochronous centers

Jaume Llibre, Amar Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2015 Watam Press. This article concerns with the weak 16'th Hilbert problem. More precisely, we consider the uniform isochronous centers (equation presented) for n = 2, 3, 4, and we perturb them by all homogeneous polynomial of degree 2, 3, 4, respectively. Using averaging theory of first order we prove that the maximum number N(n) of limit cycles that can bifurcate from the periodic orbits of the centers for n = 2, 3, under the mentioned perturbations, is 2. We prove that N(4) ≤ 2, but there is numerical evidence that N(4) = 2. Finally we conjecture that using averaging theory of first order N(n) = 2 for all n 1. Some computations have been made with the help of an algebraic manipulator as mathematica.
Original languageEnglish
Pages (from-to)381-394
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Volume22
Issue number5
Publication statusPublished - 1 Jan 2015

Keywords

  • Averaging theory
  • Periodic solution
  • Uniform isochronous centers
  • Weak Hilbert problem

Fingerprint Dive into the research topics of 'Bifurcation of limit cycles from some uniform isochronous centers'. Together they form a unique fingerprint.

Cite this